# SDR VNAA20250716023

- Difficulty date: June 4, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL (6 EAS) AT STGR 15 RH, BTW FS669.40 TO FS977.00 AT CABIN PAX.    EVALUATED, RH SIDE SEAT RAIL (6 EAS) AT STGR 15 RH, BTW FS669.40 TO FS977.00 AT CABIN PAX ARE OUT OF LIMITS PER SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER AMM 53-00-49.
